# SDR DJFA2005109

- Difficulty date: June 13, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N791TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258291
- Aircraft time: 4,632 hours, 2,747 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 257SF7299
- Condition: Broken
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW RECEIVED A REAR BAY OVERHEAT ANNUNCIATOR.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS RETURNED TO KIAD.  A NORMAL LANDING WAS MADE AND ENGINES WERE SHUT DOWN ON THE TAXIWAY.  MAINTENANCE REPLACED THE RIGHT ENGINE BLEED AIR DUCT.  ENGINE GROUND RUNS WERE PERFORMED AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
